# SDR CHQA20130516164

- Difficulty date: May 16, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 28,368 hours, 26,904 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,681 hours, 17,570 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 97061
- Condition: Failed
- Location: Nr 2
- Part time: 21,403 hours, 18,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H, G
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT THEY RECEIVED A GENERATOR OFF BUSS MESSAGE FROM GENERATORS 1, 3, 4, AND THE APU GENERATOR.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE GENERATORS DID NOT COME BACK ONLINE.  DURING THE RETURN TO FIELD FOR THIS ISSUE, THE CREW REPORTED THAT GENERATOR 2 ALSO WENT OFFLINE.  THE CREW THEN DECLARED AN EMERGENCY AND DIVERTED TO KMHT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER 2 GENERATOR AND THE GENERATOR CONTROL UNIT 2.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECT NOTED.
